ILLUMINATION of CONVEX BODIES with MANY SYMMETRIES

Konstantin Tikhomirov

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Let for a large universal constant 0> and let be a convex body in such that for any , any choice of signs and for any permutation on elements, we have . We show that if is not a cube, then can be illuminated by strictly less than sources of light. This confirms the Hadwiger-Gohberg-Markus illumination conjecture for unit balls of -symmetric norms in for all sufficiently large .

Original languageEnglish (US)
Pages (from-to)372-382
Number of pages11
JournalMathematika
Volume63
Issue number2
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'ILLUMINATION of CONVEX BODIES with MANY SYMMETRIES'. Together they form a unique fingerprint.

  • Cite this